Back to Search
Start Over
Gaussian hemigroups on a locally compact group.
- Source :
-
Acta Mathematica Hungarica . 2004, Vol. 103 Issue 3, p197-224. 28p. - Publication Year :
- 2004
-
Abstract
- A notion of Gaussian hemigroup is introduced and its relationship with the Gauss condition is studied. Moreover, a Lévy-type martingale characterization is proved for processes with independent (not necessarily stationary) increments satisfying the Gauss condition in a compact Lie group. The characterization is given in terms of a faithful finite dimensional representation of the group and its tensor square. For the proofs noncommutative Fourier theory is applied for the convolution hemigroups associated with the increment processes. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 02365294
- Volume :
- 103
- Issue :
- 3
- Database :
- Academic Search Index
- Journal :
- Acta Mathematica Hungarica
- Publication Type :
- Academic Journal
- Accession number :
- 13214762
- Full Text :
- https://doi.org/10.1023/B:AMHU.0000028408.90695.59